# SDR REXA2012091701349

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 20,972 hours, 18,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CO-PILOT FLASHLIGHT WON`T TURN ON.  REMOVED AND REPLACED CO-PILOT (RT) FLASHLIGHT BATTERY IAW AMM 25-61-00.
